?

Log in

No account? Create an account

Previous Entry | Next Entry

I spoke with the doctor this morning. She's putting me on a new medication to try and slow the bleeding... the active ingredient in depo in pill form. she said they may have to try giving me another depo shot.

in the meantime, i'm to take this new medication for 10 days. if no improvement, she wants me to go back to my old doctor. bleh. i dont want my old doctor. if my old doctor had explained the risk of this happening, i would have opted with pills in the first place.

Comments

( 1 comment — Leave a comment )
aynjel
Jun. 20th, 2002 01:16 pm (UTC)
Gah... okay, if a Depo shot is what did this in the first place, why do they think a second one is going to fix the problem? Sheesh. That's just maddening.

I'd vote for letting it get out of your system completely and going with something else that doesn't stick around as long that way if things don't go the way you want them to, you'll have less of a wait for your body to get itself reset.

*hugs*
( 1 comment — Leave a comment )

Latest Month

November 2013
S M T W T F S
     12
3456789
10111213141516
17181920212223
24252627282930

Page Summary

Powered by LiveJournal.com
Designed by Keri Maijala